Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On linear dependence of functions of one variable


Author: Maxime Bôcher
Journal: Bull. Amer. Math. Soc. 7 (1900), 120-121
DOI: https://doi.org/10.1090/S0002-9904-1900-00771-3
Errata: Bull. Amer. Math. Soc., Volume 7, Number 5 (1901), 234--234
MathSciNet review: 1557762
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1900-00771-3